MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.)

KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.)
Model Number 26053CB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The customer informed the sales representative that they experienced an issue with the size 15 resector on (b)(6) 2026.During a medical procedure, while using it on a patient, two loop explosions occurred.Fortunately, the patient did not suffer any harm.With the first explosion, the bakelite component was not damaged; however, with the second loop used (new), broke.In order to continue with the medical procedure, a third loop was used, which functioned correctly.Therefore, the procedure was completed successfully.Cross reference mdr: 9610617-2026-1190; 9610617-2026-1191.

Brand Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.)
Common Device Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.)
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25281170
Report Number9610617-2026-01192
Device Sequence Number21347306
Product Code HIH
UDI-Device Identifier04048551410479
UDI-Public04048551410479
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26053CB
Device Catalogue Number26053CB
Device Lot NumberSK11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown